1.3. Some questions about Hardy functions

H. P. McKean

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)2131-2132
Number of pages2
JournalJournal of Soviet Mathematics
Volume26
Issue number5
DOIs
StatePublished - Sep 1984

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

1.3. Some questions about Hardy functions. / McKean, H. P.

In: Journal of Soviet Mathematics, Vol. 26, No. 5, 09.1984, p. 2131-2132.

Research output: Contribution to journalArticle

McKean, H. P. / 1.3. Some questions about Hardy functions. In: Journal of Soviet Mathematics. 1984 ; Vol. 26, No. 5. pp. 2131-2132.
@article{fd9747297e3d470c833d2f277bf4cb11,
title = "1.3. Some questions about Hardy functions",
author = "McKean, {H. P.}",
year = "1984",
month = "9",
doi = "10.1007/BF01221503",
language = "English (US)",
volume = "26",
pages = "2131--2132",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer Science and Business Media Deutschland GmbH",
number = "5",

}

TY - JOUR

T1 - 1.3. Some questions about Hardy functions

AU - McKean, H. P.

PY - 1984/9

Y1 - 1984/9

UR - http://www.scopus.com/inward/record.url?scp=34250139470&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250139470&partnerID=8YFLogxK

U2 - 10.1007/BF01221503

DO - 10.1007/BF01221503

M3 - Article

VL - 26

SP - 2131

EP - 2132

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 5

ER -